# SDR DALA1141425640

- Difficulty date: June 25, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 44,079 hours, 16,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 2R EXTERNAL EMERGENCY LIGHT INOPERATIVE.  PERFORMED PWE SUPPLY AT DOOR 2R AS PER MM B757 33-51-07.  OPERATIONAL CHECK OK.
